Top answers from doctors based on your search:
Disclaimer

I HAVE RECOVERED FROM PINK EYES BUT MY EYES ARE STILL RED AND I HAVE BLURRED VISION WHILE SITTING AT MY COMPUTER

A 40-year-old female asked:
Dr. John McMahan
47 years experience ENT and Head and Neck Surgery
Blurred vision: Check with an opthalmologist... There are lots of possibilities - some more serious than others.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 27-year-old female asked:
Dr. Ahmad Ibrahim
18 years experience Urgent Care
Yes: Check your vision regularly as the invention of lap tops, smart phones, tablets has caused visual problems. I have the same problem and its corrected ... Read More
A 44-year-old male asked:
Dr. Cornelius Oleary
18 years experience Urgent Care
Rest and get exam: Get full exam by a physician to make sure that you do not have a ruptured globe,hyphen, concussion, etc. A physician will ensure eye movement is intac ... Read More
A 65-year-old female asked:
Dr. Robert Kwok
32 years experience Pediatrics
ER, or eye doctor: An ophthalmologist (medical eye doctor) should check now. He has magnifying equipment that gives a good exam of the eyeball and eyelids. The eye docto ... Read More
1
1 thank
A 26-year-old member asked:
Dr. LUIS IRIZARRY
27 years experience Family Medicine
Refresh tears: Refresh tears may help with dry eye. . We need to find a cause based on clinical exam see your doctor.
A 29-year-old female asked:
Dr. Jon Fishburn
29 years experience Ophthalmology
Yes: Ocular inflammation, dry eyes, blepharitis, and infections are some of the most common eye conditions that can cause redness to the whites of the eyes ... Read More
A 34-year-old member asked:
Dr. Allen Seely
30 years experience General Practice
GET SEEN NOW: Eye pain with decreased vision is an emergency. Possible causes include iritis or acute glaucoma and both can lead to vision loss if not treated promp ... Read More
A female asked:
Dr. Susan Rhoads
37 years experience Family Medicine
Call your doctor: This may be a side effect due to a medication you are talking. Call your doctor and check. Otherwise, see an eye doc to find out what is going on. ... Read More
1
1 thank
A 37-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Call rheuma now: Since Plasmoquine may cause permanent damage to your eyes, you need to stop it right now and contact your rheumatologist for an alternate medication. ... Read More
A 57-year-old male asked:
Dr. Rajesh Khanna
28 years experience Ophthalmology
Dry eyes: Put lacrilube (artificial tears) eye ointment before sleeping.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month